MathSciNet Relay Station
MathSciNet bibliographic data
MR2537547 (2010h:60121) 60G22 (35R11 60G17)
Meerschaert, Mark M.; Nane, Erkan; Vellaisamy, P. Fractional Cauchy problems on bounded domains. Ann. Probab. 37 (2009), no. 3, 979–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement